Alert archive / Nebraska / Tornado Warnings in 2015
Tornado Warning 17, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Aug 8, 2015, 10:33 PM CDT for Richardson County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2015, 10:33 PM CDT (03:33 UTC)
- Expired
- Aug 8, 2015, 11:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Richardson County, NE
The radar
The Topeka radar (KTWX), 143 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 8:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1534 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1534 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
478
WFUS53 KOAX 090333
TOROAX
NEC147-090400-
/O.NEW.KOAX.TO.W.0017.150809T0333Z-150809T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1033 PM CDT SAT AUG 8 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL RICHARDSON COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 1100 PM CDT
* AT 1033 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR FALLS CITY...MOVING EAST AT 15 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL RICHARDSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4007 9540 4011 9562 4018 9561 4020 9548
4019 9548 4018 9547 4016 9543 4014 9543
4013 9542 4013 9540
TIME...MOT...LOC 0333Z 271DEG 15KT 4015 9557
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
FOBERT2 follow-up statements
211
WWUS53 KOAX 090349
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1049 PM CDT SAT AUG 8 2015
NEC147-090400-
/O.CON.KOAX.TO.W.0017.000000T0000Z-150809T0400Z/
RICHARDSON NE-
1049 PM CDT SAT AUG 8 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST
CENTRAL RICHARDSON COUNTY...
AT 1048 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES SOUTHWEST OF CRAIG...OR 7 MILES NORTHEAST OF
FALLS CITY...MOVING EAST AT 20 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL RICHARDSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4007 9540 4010 9555 4019 9555 4020 9548
4019 9548 4018 9547 4016 9543 4014 9543
4013 9542 4013 9540
TIME...MOT...LOC 0348Z 274DEG 15KT 4014 9549
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
FOBERT907
WWUS53 KOAX 090359
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1059 PM CDT SAT AUG 8 2015
NEC147-090408-
/O.EXP.KOAX.TO.W.0017.000000T0000Z-150809T0400Z/
RICHARDSON NE-
1059 PM CDT SAT AUG 8 2015
...THE TORNADO WARNING FOR EAST CENTRAL RICHARDSON COUNTY WILL EXPIRE
AT 1100 PM CDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN NEBRASKA.
LAT...LON 4007 9540 4010 9555 4019 9555 4020 9548
4019 9548 4018 9547 4016 9543 4014 9543
4013 9542 4013 9540
TIME...MOT...LOC 0357Z 271DEG 15KT 4014 9549
$$
FOBERTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Aug 8, 6:21 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Aug 8, 6:21 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 621 PM CDT SAT AUG 8 2015 .SHORT TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 315 PM CDT SAT AUG 8 2015 NO BIG CHANGES FROM PREVIOUS THINKING...MAIN CONCERN IS POTENTIAL FOR SEVERE WEATHER AND HEAVY RAIN. THE SEVERE THREAT WOULD MAINLY BE PRIOR TO 06Z TONIGHT AND THEN ALSO LATE SUN AFTN/SUN EVENING. HEAVY RAIN THREAT IS PRIOR TO ABOUT 08Z TONIGHT...AND MAINLY IN SWRN IA. JET PATTERN AT 12Z SHOWED 300 MB WINDS OF 50 TO 80 KNOTS FROM SRN CA INTO SD/ND/MN. A 500 MB LOW WAS OVER SRN ID AT 12Z BUT WATER VAPOR IMAGERY/RECENT RUC MODEL INITILIZATIONS SHOWED IT HAD MOVED TO NEAR THE ID/MT/WY BORDER AREA AS OF EARLY THIS AFTN. THIS WILL CONTINUE TO TRACK SLOWLY NEWD/EWD TONIGHT. THE 19Z KOAX SOUNDING SHOWED THAT THE MID LEVELS HAD WARMED A BIT SINCE 12Z. OUR 12Z 700 MB TEMP WAS 7.6 C BUT HAD INCREASED TO 10.7 C AS OF 19Z. 19Z SPC MESOANALYSIS SHOWED THAT THERE WAS STILL QUITE A BIT OF LOWEST 100 MB CONVECTIVE INHIBITION (MLCIN) AND MOST OF THE AREA WAS NOT OVERLY UNSTABLE. HIGHEST MLCAPE WAS NEAR THE KS BORDER... AROUND 2000 J/KG. CAP WAS WEAKEST FROM SWRN KS INTO PARTS OF CNTRL KS AS OF MID AFTN...NEAR AND AHEAD OF SFC LOW PRES CENTER. THERE REMAINS A CONDITIONAL THREAT OF SEVERE WEATHER FOR MOST OF THE AREA. 0-6 KM SHEAR IS EXPECTED TO BE ADEQUATE FOR ROTATING STORMS...BUT THERE IS SOME UNCERTAINTY AS TO WHEN AND WHERE STRONG/SEVERE STORMS MAY FORM. THE MODELS OFFER VARYING SOLUTIONS. ONE THING WE SAY IS THAT IT DOES APPEAR THAT BEST FOCUS WILL SHIFT TO IA AND NRN MO LATER TONIGHT WITH A 30-50 KNOT LOW LEVEL JET. LOWS SHOULD RANGE FROM MID 60S N TO AROUND 70 S. WILL KEEP STORM CHANCES OVERNIGHT AND SUNDAY MORNING FOR AT LEAST PARTS OF THE FCST AREA. BETTER POTENTIAL THOUGH APPEARS TO BE LATER IN THE DAY ACRS OUR NRN ZONES...AS A FRONTAL SYSTEM DROPS INTO THE AREA. KEPT SOME LOW POPS FOR LATE SUNDAY NIGHT AND MONDAY BUT NOT IMPRESSED WITH RAIN POTENTIAL IN THOSE PERIODS FOR NOW... ESPECIALLY MONDAY WHEN SURFACE RIDGE AXIS WILL BE BUILDING DOWN ACROSS THE REGION. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 315 PM CDT SAT AUG 8 2015 PCPN CHANCES LOOK TO BE 14 PERCENT OR LESS FROM MONDAY NIGHT ONWARD...SO FCST TEXT WILL NOT HAVE ANY MENTION OF TSTMS IN THOSE PERIODS. 500 MB RIDGE IS EXPECTED TO BUILD W AND N FROM OK AND TX MUCH OF THE WEEK...THEN FLATTEN A BIT BY NEXT WEEKEND AS TROUGH MOVES EAST FROM THE PACIFIC NW AND NRN ROCKIES. LEFT A BLEND OF GFS AND ECMWF TEMPS IN THE EXTENDED PERIOD...BUT HIGHS MAY END UP BEING A BIT WARMER THAN THAT. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 618 PM CDT SAT AUG 8 2015 HAVE MOVED BACK TIMING OF POTENTIAL FOR SHOWERS TO AFFECT KOMA/KLNK...AND STILL AM LOWER ON CONFIDENCE ABOUT WHETHER SHOWERS/STORMS WILL BE IN THE VICINITY OF EITHER SITE...BUT THOUGHT IT WARRANTED A MENTION OF AT LEAST SHOWERS FOR NOW. VFR CONDITIONS ARE CURRENTLY IN PLACE...BUT MODELS CONTINUE TO HINT AT A POTENTIAL FOR MVFR TO IFR STRATUS LATER TONIGHT/SUNDAY MORNING. CONDITIONS SHOULD IMPROVE TO VFR BY AROUND MIDDAY AT ALL SITES. WINDS WILL BE LIGHT AND VARIABLE TONIGHT...BECOMING SOUTHEASTERLY UNDER 10KT BY SUNDAY AFTERNOON. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...MILLER LONG TERM...MILLER AVIATION...MAYES
Hazardous weather outlook, Aug 8, 6:29 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 629 PM CDT SAT AUG 8 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-091330- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 629 PM CDT SAT AUG 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY SCATTERED THUNDERSTORMS ARE LIKELY TO DEVELOP THIS EVENING...MAINLY IN WEST CENTRAL TO SOUTHWEST IOWA INTO SOUTHEAST NEBRASKA. THESE STORMS MAY BE STRONG TO SEVERE...WITH HAIL AND GUSTY WINDS THE MAIN HAZARDS...AS WELL AS LOCALLY HEAVY RAINFALL. THUNDERSTORMS ARE POSSIBLE AGAIN ON SUNDAY AFTERNOON AND EVENING...MAINLY IN NORTHEAST NEBRASKA. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE...WITH HAIL AND GUSTY WINDS THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY A CHANCE OF THUNDERSTORMS CONTINUES ON SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR SUNDAY. MAYES
In the hours before
Special weather statement, Aug 8, 8:01 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
801 PM CDT SAT AUG 8 2015
IAZ090-NEZ068-090>092-090145-
FREMONT IA-NEMAHA NE-JOHNSON NE-PAWNEE NE-OTOE NE-
801 PM CDT SAT AUG 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT...EASTERN
JOHNSON...NEMAHA...NORTHERN PAWNEE AND SOUTHEASTERN OTOE COUNTIES
UNTIL 845 PM CDT...
AT 758 PM CDT...DOPPLER RADAR WAS TRACKING A DEVELOPING CLUSTER OF
STRONG THUNDERSTORM NEAR TECUMSEH...OR 32 MILES EAST OF
BEATRICE...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORM.
LOCATIONS IMPACTED INCLUDE...
AUBURN...TECUMSEH...PERU...JOHNSON...TALMAGE...NEMAHA...BROWNVILLE...
BROCK...ELK CREEK...JULIAN AND 8 MILES SOUTH OF JOHNSON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 211 AND 238.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 23 AND 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY OVER THE NEXT HOUR AND EXPAND BACK TOWARD
BEATRICE AND FAIRBURY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4026 9620 4046 9627 4062 9574 4058 9573
4058 9577 4057 9577 4056 9576 4053 9577
4052 9575 4053 9572 4052 9570 4049 9569
4047 9570 4046 9568 4033 9563
TIME...MOT...LOC 0058Z 254DEG 21KT 4040 9615
FOBERTSpecial weather statement, Aug 8, 8:29 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
829 PM CDT SAT AUG 8 2015
IAZ090-NEZ068-091-090215-
FREMONT IA-NEMAHA NE-OTOE NE-
829 PM CDT SAT AUG 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...
NORTHEASTERN NEMAHA AND EAST CENTRAL OTOE COUNTIES UNTIL 915 PM
CDT...
AT 828 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAMBURG...OR 22 MILES NORTHWEST OF TARKIO...MOVING NORTHEAST AT 30
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMBURG...SIDNEY...FARRAGUT...RIVERTON AND WAUBONSIE STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 59 IN IOWA NEAR MILE MARKER 1.
INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4059 9538 4058 9543 4058 9568 4056 9568
4056 9567 4053 9565 4052 9571 4053 9571
4053 9570 4056 9569 4058 9569 4058 9575
4067 9581 4090 9552
TIME...MOT...LOC 0128Z 230DEG 24KT 4058 9578
FOBERTLocal storm report, Aug 8, 9:28 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
928 PM CDT SAT AUG 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM TORNADO 10 ESE ELK CREEK 40.23N 95.95W
08/08/2015 RICHARDSON NE STORM CHASER
TORNADO CONFIRMED VIA PHOTO ON SOCIAL MEDIA.
&&
BMAYESSpecial weather statement, Aug 8, 9:50 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 950 PM CDT SAT AUG 8 2015 IAZ069-079-080-090-091-090330- FREMONT IA-PAGE IA-MILLS IA-POTTAWATTAMIE IA-MONTGOMERY IA- 950 PM CDT SAT AUG 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POTTAWATTAMIE... SOUTHWESTERN MONTGOMERY...EASTERN MILLS...NORTHWESTERN PAGE AND NORTHEASTERN FREMONT COUNTIES UNTIL 1030 PM CDT... AT 949 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF MALVERN...OR 32 MILES SOUTHEAST OF OMAHA...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MALVERN...EMERSON...TABOR...HENDERSON...RANDOLPH...HASTINGS...IMOGENE AND COBURG. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 17 AND 30. HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 22 AND 37. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHWESTERN IOWA. LAT...LON 4080 9568 4092 9577 4116 9539 4092 9524 TIME...MOT...LOC 0249Z 234DEG 29KT 4089 9564 DERGAN
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:01 PM CDT | Special Weather Statement | OAX | Nemaha | 44 min |
| Aug 8, 8:38 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 52 min |
| Aug 8, 8:57 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 33 min |
| Aug 8, 9:02 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 28 min |
| Aug 8, 9:18 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha | 27 min |
| Aug 8, 9:25 PM CDT | Tornado Warning | OAX | Johnson, Nemaha | 35 min |
| Aug 8, 9:31 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 29 min |
| Aug 8, 10:00 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 45 min |
| Aug 8, 10:13 PM CDT | Areal Flood Advisory | OAX | Johnson, Nemaha, Pawnee, Richardson | 3 hr |
| Aug 8, 10:16 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 29 min |
| Aug 8, 10:27 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 18 min |
| Aug 8, 10:45 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 30 min |
| Aug 8, 11:24 PM CDT | Special Weather Statement | OAX | Cass | 51 min |
| Aug 9, 12:04 AM CDT | Areal Flood Advisory | OAX | Douglas, Sarpy | 3 hr |
| Aug 9, 12:20 AM CDT | Special Weather Statement | OAX | Cass | 40 min |
| Aug 9, 12:58 AM CDT | Special Weather Statement | OAX | Cass | 47 min |
| Aug 9, 2:19 AM CDT | Areal Flood Advisory | OAX | Cass, Sarpy | 3 hr |
| Aug 9, 2:43 PM CDT | Special Weather Statement | OAX | Knox | 47 min |
| Aug 9, 2:50 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 40 min |
| Aug 9, 2:58 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 32 min |
| Aug 9, 3:31 PM CDT | Special Weather Statement | OAX | Antelope | 44 min |
| Aug 9, 3:39 PM CDT | Special Weather Statement | OAX | Knox | 36 min |
| Aug 9, 4:17 PM CDT | Special Weather Statement | OAX | Pierce | 43 min |
| Aug 9, 4:52 PM CDT | Special Weather Statement | OAX | Madison | 38 min |
| Aug 9, 5:04 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce | 26 min |
| Aug 9, 5:36 PM CDT | Special Weather Statement | OAX | Madison | 39 min |
| Aug 9, 5:59 PM CDT | Special Weather Statement | OAX | Boone | 46 min |
| Aug 9, 6:07 PM CDT | Areal Flood Advisory | OAX | Antelope, Madison | 3 hr |
| Aug 9, 6:12 PM CDT | Special Weather Statement | OAX | Madison | 48 min |
| Aug 9, 6:25 PM CDT | Special Weather Statement | OAX | Knox | 50 min |
| Aug 9, 6:30 PM CDT | Flash Flood Warning | OAX | Antelope, Madison | 3 hr |
| Aug 9, 6:41 PM CDT | Special Weather Statement | OAX | Boone | 49 min |
Nearby
Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.